Kamal, Sameer (2012) Stabilization of stochastic approximation by step size adaptation. In: SYSTEMS & CONTROL LETTERS, 61 (4). pp. 543-548.
COR_UNI_LIB_2010.pdf - Published Version
Restricted to Registered users only
Download (151Kb) | Request a copy
A scheme for stabilizing stochastic approximation iterates by adaptively scaling the step sizes is proposed and analyzed. This scheme leads to the same limiting differential equation as the original scheme and therefore has the same limiting behavior, while avoiding the difficulties associated with projection schemes. The proof technique requires only that the limiting o.d.e. descend a certain Lyapunov function outside an arbitrarily large bounded set. (C) 2012 Elsevier B.V. All rights reserved.
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Cornell University Library|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||18 Jul 2012 04:49|
|Last Modified:||18 Jul 2012 04:57|
Actions (login required)